umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The bivariate ising polynomial of a graph
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2009 (English)In: Discrete Applied Mathematics, ISSN 0166-218X, Vol. 157, no 11, 2515-2524 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we discuss the two variable Ising polynomials in a graph theoretical setting. This polynomial has its origin in physics as the partition function of the Ising model with an external field. We prove some basic properties of the Ising polynomial and demonstrate that it encodes a large amount of combinatorial information about a graph. We also give examples which prove that certain properties, such as the chromatic number, are not determined by the Ising polynomial. Finally we prove that there exist large families of non-isomorphic planar triangulations with identical Ising polynomial. (C) 2009 Published by Elsevier B.V.

Place, publisher, year, edition, pages
Elsevier, 2009. Vol. 157, no 11, 2515-2524 p.
Keyword [en]
graph polynomials, ising polynomial, graph invariants, lattice-gas, invariants, maps
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-31675DOI: 10.1016/J.Dam.2009.02.021ISI: 000266758600001OAI: oai:DiVA.org:umu-31675DiVA: diva2:293869
Available from: 2010-02-15 Created: 2010-02-15 Last updated: 2012-03-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Andren, DanielMarkström, Klas

Search in DiVA

By author/editor
Andren, DanielMarkström, Klas
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Discrete Applied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 106 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf